# SDR SWAA2024082127179

- Difficulty date: August 17, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 66,757 hours, 39,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS COVER CAPTAIN SIDE AFT FLIGHT ATTENDANT CONTROL PANEL FELL OFF.<[01] OK TO CONTINUE PER MEL 25-10-01 SP1B AUTH #209896;[02] RNR AFT FA PNL LIGHTING (EMERGENCY LIGHTS) MODULE ASSY; IAW 25-25-11. OCG
